# SDR 01FDEA00217

- Difficulty date: March 19, 2001
- Submitted: March 20, 2001
- Operation: Air carrier
- Aircraft: N218FE
- Make and model: Boeing 727233
- Aircraft serial: 21101
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6515929
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 520 DENTED AT RBL 67, WL 212.  REMOVED AND REPLACED PER FEDEX SRM 51-40-3.
